# SDR DALA14007353148

- Difficulty date: February 3, 2014
- Submitted: February 5, 2014
- Operation: Air carrier
- Aircraft: N348NB
- Make and model: Airbus A319-114
- Aircraft serial: 1810
- Aircraft time: 31,397 hours, 16,231 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER SILL LOCATED RT PAX CREW DOOR BETWEEN FRAMES 66 - 68.  REPLACED SILL  IAW SRM 51-72-11, & DWG D53480009.
